Advertisement

Soft Computing

, Volume 22, Issue 9, pp 2843–2849 | Cite as

Nonlinear integrals and Hadamard-type inequalities

  • Sadegh Abbaszadeh
  • Ali Ebadian
Foundations

Abstract

The Hadamard integral inequality for nonlinear integrals has been proved by some researchers, but the obtained inequalities do not look like the classical Hadamard inequality. In this paper, we provide a refinement of the Hadamard integral inequality for g-integrals as
$$\begin{aligned} \int _{[0,1]}^{\oplus } f\big ((1- t)a+ tb\big ) \odot \mathrm {d}m \leqslant g^{-1}\left( \frac{1}{2}\right) \odot \big (f(a)\oplus f(b)\big ), \end{aligned}$$
for which by choosing the convex and increasing function \(g(x)= x\), we get the classical Hadamard inequality. Consequently, we establish some novel integral inequalities, the Hadamard-type integral inequalities for a pseudo-multiplication of n convex (concave) functions, in the framework of g-integrals.

Keywords

Pseudo-operation g-integral Hadamard inequality Convex function 

Notes

Acknowledgements

This work was supported by Iranian National Science Foundation: [Grant Number 95004084].

Compliance with ethical standards

Conflict of interest

The authors declares that they have no conflict of interest.

Ethical approval

This article does not contain any studies with human participants or animals performed by any of the authors.

References

  1. Abbaszadeh S, Eshaghi M (2016) A Hadamard type inequality for fuzzy integrals based on \(r\)-convex functions. Soft Comput 20:3117–3124CrossRefzbMATHGoogle Scholar
  2. Abbaszadeh S, Eshaghi M, de la Sen M (2015) The Sugeno fuzzy integral of log-convex functions. J Inequal Appl 2015:362MathSciNetCrossRefzbMATHGoogle Scholar
  3. Agahi H, Mesiar R, Ouyang Y (2010) Chebyshev type inequalities for pseudo-integrals. Nonlinear Anal 72:2737–2743MathSciNetCrossRefzbMATHGoogle Scholar
  4. Agahi H, Ouyang Y, Mesiar R, Pap E, Štrboja M (2011) Hölder and Minkowski type inequalities for pseudo-integral. Appl Math Comput 217:8630–8639MathSciNetzbMATHGoogle Scholar
  5. Benvenuti P, Mesiar R, Vivona D (2002) Monotone set functions-based integrals. In: Pap E (ed) Handbook of measure theory. Elsevier, AmsterdamGoogle Scholar
  6. Caballero J, Sadarangani K (2009) Hermite–Hadamard inequality for fuzzy integrals. Appl Math Comput 215:2134–2138MathSciNetzbMATHGoogle Scholar
  7. Caballero J, Sadarangani K (2011) Sandor’s inequality for Sugeno integrals. Appl Math Comput 218:1617–1622MathSciNetzbMATHGoogle Scholar
  8. Donovan RJ, Hicks DR, Kryka JA, Lambert DJ, Roediger RR (2000) Optimizing apparatus and method for defining visibility boundaries in compiled code. US Patent 6,090,155, issued July 18Google Scholar
  9. Hosseini M, Babakhani A, Agahi H, Rasouli SH (2016) On pseudo-fractional integral inequalities related to Hermite–Hadamard type. Soft Comput 20:2521–2529CrossRefzbMATHGoogle Scholar
  10. Kuich W (1986) Semirings, automata, languages. Springer, BerlinCrossRefzbMATHGoogle Scholar
  11. Li DQ, Song XQ, Yue T (2014) Hermite–Hadamard type inequality for Sugeno integrals. Appl Math Comput 237:632–638MathSciNetzbMATHGoogle Scholar
  12. Marichal JL (2000) The influence of variables on pseudo-Boolean functions with applications to game theory and multicriteria decision making. Discrete Appl Math 107:139–164MathSciNetCrossRefzbMATHGoogle Scholar
  13. Mesiar R, Pap E (2009) Idempotent integral as limit of \(g\)-integrals. Fuzzy Sets Syst 102:385–392MathSciNetCrossRefzbMATHGoogle Scholar
  14. Niculescu CP (2002) The Hermite–Hadamard inequality for convex functions of a vector variable. Math Inequal Appl 5:619–623MathSciNetzbMATHGoogle Scholar
  15. Pap E (2002) Pseudo-additive measures and their applications. In: Pap E (ed) Handbook of measure theory. Elsevier, AmsterdamGoogle Scholar
  16. Pap E (2008) Generalized real analysis and its applications. Int J Approx Reason 47:368–386MathSciNetCrossRefzbMATHGoogle Scholar
  17. Pap E, Ralević N (1998) Pseudo-Laplace transform. Nonlinear Anal 33:533–550MathSciNetCrossRefzbMATHGoogle Scholar
  18. Pap E, Štajner I (1999) Generalized pseudo-convolution in the theory of probabilistic metric spaces, information, fuzzy numbers, optimization, system theory. Fuzzy Sets Syst 102:393–415MathSciNetCrossRefzbMATHGoogle Scholar
  19. Pap E, Štrboja M (2010) Generalization of the Jensen inequality for pseudo-integral. Inf Sci 180:543–548MathSciNetCrossRefzbMATHGoogle Scholar
  20. Sugeno M (1974) Theory of fuzzy integrals and its applications. Ph.D. dissertation, Tokyo Institute of TechnologyGoogle Scholar
  21. Takács M (2004) Approximate reasoning in fuzzy systems based on pseudo-analysis and uninorm residuum. Acta Polytech Hung 1:49–62Google Scholar
  22. Tseng KL, Hwang SR, Dragomir SS (2012) New Hermite–Hadamard-type inequalities for convex functions (I). Appl Math Lett 25:1005–1009MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany 2017

Authors and Affiliations

  1. 1.Department of MathematicsPayame Noor UniversityTehranIran

Personalised recommendations